# SDR HALA2022083000267

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 34,374 hours, 5,463 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 399 - DIV - TO PHX DUE TO F/O'S WINDSHIELD OUTER PANE COMPLETE SPIDER CRACK. CORRECTIVE ACTION: REMOVED AND REPLACED F/O'S WINDSHIELD AND WINDOW HEAT CONTROLLER. OPS CHECK GOOD. (9330975)
